Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446

    anyone get cramp on prop eq cycle

    i get cramps on my legs arms bottom of feet etc anyone else get this?

  2. #2
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    Quote Originally Posted by irish bulldog
    i get cramps on my legs arms bottom of feet etc anyone else get this?
    im at the end of week 1 going into 2. im running about 600-700 (hard to dose with daily injections when the strength is 200mg/ml). i dont notice any sides yet, ecept my face is starting to get a little puffier. huge smiling dimples, causeing me to look like a bitter mofo. if it gets that bad, throw in some nandrolone Pynal prop at a low dose (150-200 a week). that should lube you up. also, are you running Test? if so is it prop, like the EQ? and is the test higher than the EQ?

  3. #3
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    yes the test prop im running at 100mg ed and eq 500mg ew.
    im on week 12 and it is a great cycle ,not for getting massive but good muscle and the eq brings up some nice veins.

  4. #4
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    wait are you talking about bold prop? if your on week 12 your better off not takign the npp, cause its not exactly the type of thing you wanna be doing at the end of the cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •